Friday, February 26, 2021

Comments by Nancy

Showing 1 of 1 comments.

  • Thank you for sharing this story. I have a friend in TPH right now who is being drugged with Thorazine at twice the normal dose to “control” her hallucinations. She can barely walk or sit without falling over. She is at most times inaudible. When I went to see her last week, she had a HUGE bruise on her chin. She said she fell over. She told me she fell 7 times, and directed my hand to her head, where there was a bump. How did she fall onto the top of her head? I sent her sister (who lives out of state) a long email and she called the hospital – the nurse only listened and made no comments. She attempted to call her doctor to have the dosage lowered, but the phone rings and rings and rings. She plans to file a formal complaint. I will try to sneak my cell phone in tonight and take a picture of her bruises. It’s her birthday but she doesn’t know it. Is there anything else we can do??